FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

Directional functions for orientation distribution estimation

Rathi, Yogesh, Michailovich, Oleg, Shenton, Martha E. et Bouix, Sylvain. 2009. « Directional functions for orientation distribution estimation ». Medical Image Analysis, vol. 13, nº 3. pp. 432-444.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Peer reviewed article published in a journal
Professor:
Professor
Bouix, Sylvain
Affiliation: Autres
Date Deposited: 22 Jun 2022 16:44
Last Modified: 22 Jun 2022 16:44
URI: https://espace2.etsmtl.ca/id/eprint/24705

Actions (login required)

View Item View Item